Does intravenous administration of recombinant tissue plasminogen activator for ischemic stroke can cause inferior myocardial infarction?

Almasi, M. and Razmeh, S. and Habibi, A.H. and Rezaee, A.H. (2016) Does intravenous administration of recombinant tissue plasminogen activator for ischemic stroke can cause inferior myocardial infarction? Neurology International, 8 (2). pp. 27-29.

[img] Text
Does-intravenous-administration-of-recombinant-tissue-plasminogen-activator-for-ischemic-stroke-can-cause-inferior-myocardial-infarction2016Neurology-InternationalOpen-Access.pdf

Download (704kB)
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Recombinant tissue plasminogen activator (rTPA) is one of the main portions of acute ischemic stroke management, but unfortunately has some complications. Myocardial infarction (MI) is a hazardous complication of administration of intravenous rTPA that has been reported recently. A 78-year-old lady was admitted for elective coronary artery bypass graft surgery. On the second day of admission, she developed acute left hemiparesis and intravenous rTPA was administered within 120 minutes. Three hours later, she has had chest pain. Rescue percutaneous coronary intervention was performed on right coronary artery due to diagnosis of inferior MI, and the symptoms were resolved. © M. Almasi et al. 2016 Licensee PAGEPress, Italy.

Item Type: Article
Additional Information: cited By 2
Subjects: WL Nervous System
QV Pharmacology
Depositing User: eprints admin
Date Deposited: 04 Jul 2018 10:49
Last Modified: 20 Oct 2019 07:40
URI: http://eprints.iums.ac.ir/id/eprint/3543

Actions (login required)

View Item View Item